# SDR CA980603010

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 3034945
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,150 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL , NR 2 ENGINE TORQUE INDICATION FAILED.  NR 2 TORQUE SIGNAL CONDITIONING UNIT (TSCU) WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE.  PART TC:  20,787.
